Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have mild diabetes and having pain in leg muscles. what treatment should be done?

My left leg muscles are very painful..only massaging relieves the pain temporarily..i walk with a limp because of the pain..this condition has been deteriorating over years. I am male 64 years old ..have mild diabetes and have a pacemaker..I weigh 85 kg and am about 7 kg overweight . What disease do these symptoms indicate and how can it be treated ?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hi sir,

since you are diabetic, overweight, old aged male having a heart disease( having pacemaker), pain in legs may be due to claudication( pain in legs due to less blood supply to calf muscles). It can be due to vessel disease of legs because of need to get color arterial doppler of your legs and your lipid profile checked and consult your doctor


Dr Sachin Verma
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor